# SDR DALA2019071304230

- Difficulty date: July 8, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 65,053 hours, 24,075 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:603. CORRECTIVE ACTION: REPLACED SLIDE LIGHT ASSY. INSTALLED SLIDE ARM LIGHT MODULE PER AMM 25-66. TESTS GOOD.(1160281)
